Pacific Journal of Mathematics

The Diophantine equation $x^2=4q^n-4q+1$.

Chris Skinner

Article information

Source
Pacific J. Math., Volume 139, Number 2 (1989), 303-309.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102649862

Mathematical Reviews number (MathSciNet)
MR1011215

Zentralblatt MATH identifier
0687.10012

Subjects
Primary: 11D41: Higher degree equations; Fermat's equation

Citation

Skinner, Chris. The Diophantine equation $x^2=4q^n-4q+1$. Pacific J. Math. 139 (1989), no. 2, 303--309. https://projecteuclid.org/euclid.pjm/1102649862


Export citation

References

  • [1] D. G. Mead, The equation of Ramanujan-Nagell and [y2], Proc. Amer. Math. Soc, 4(1973), 333-341.
  • [2] L. J. Mordell, Diophantine Equations, Academic Press, New York (1969), 205- 206.
  • [3] A. Petho and B. M. M. de Weger, Productsof prime powers in binaryrecurrence sequences I, Math. Comp., 47 (1986), 713-727.
  • [4] H. S. Shapiro and D. L. Slotnik, On the mathematical theory of error correcting codes, IBM J. Res. Develop., 3 (1959), 25-34.
  • [5] Th. Skolem, S. Chowla, and D. J. Lewis, The diophantine equation 2n+2 - 7 = x2 and related problems, Proc. Amer. Math. Soc, 10 (1959), 663-669.
  • [6] I. N. Stewart and D. O. Tall, Algebraic Number Theory, Chapman and Hall, London (1979).
  • [7] N. Tzanakis, On the diophantine equation y2 - D = 2k, J. Number Theory, 17 (1983), 144-164.
  • [8] N. Tzanakis and J. Wolfskill, On the diophantine equation y2 = 4qn + 4q + 1, J. Number Theory, 23 (1986), 219-237.